MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC ICONIX KNOTLESS; HARD BONE DRILL BIT FIR 1.4MM ICONIX KNOTLESS

RIVERPOINT MEDICAL LLC ICONIX KNOTLESS; HARD BONE DRILL BIT FIR 1.4MM ICONIX KNOTLESS
Model Number 3911-714-571
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned as it was discarded and there were no retains available for review.Review of the dhr confirmed that all product requirements were met prior to release.The correct drill bit was used per the buildsheet.Raw material lot gqj247601 was used in finished goods lot 25121901, and per the coc met all requirement, including material composition, visual and dimensional criteria, and hardness upon receipt.There was no evidence that the device failed to meet specifications and the report could not substantiated.The ifu for this device (pub470) was reviewed and determined to have sufficient instructions and warnings regarding the use of and risks associated with this device.A cause for the event cannot be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees has cause or contributed to the event described in the report.Riverpoint medical filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by fda.
 
Event or Problem Description
According to the reporter, "surgeon was about to put the first anchor in the patient and the pa did the drilling, big part of the tip of the drill broke inside the patient and couldn't take it out.After the first anchor completely pulled out after inserting it, we tried drilling in another spot that had better bone.I noticed that the drill went straight in and out without any resistance so the tech took out the drill and noticed the tip was clearly snapped off.We took an xray after to see if it was inside the patient and it was.We tried seeing if we could find a tip to maybe remove it but it ended up being buried in bone so stayed there.Surgeon was very upset and just ended up putting in another anchor instead of 2 more.".

Brand Name
ICONIX KNOTLESS
Common Device Name
HARD BONE DRILL BIT FIR 1.4MM ICONIX KNOTLESS
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
5035178001
MDR Report Key25325582
Report Number3006981798-2026-00025
Device Sequence Number9985657
Product Code HTW
UDI-Device Identifier00840277402592
UDI-Public00840277402592
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3911-714-571
Device Lot Number25121901
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown